MathSciNet Relay Station
MathSciNet bibliographic data
MR481107 32F05 (32L99 57D30)
Bedford, Eric; Kalka, Morris Foliations and complex Monge-Ampère equations. Comm. Pure Appl. Math. 30 (1977), no. 5, 543–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement